I've been on methadone for my chronic pain for about 3 weeks now. This past weekend my aunt took me to see a "hollistic" (naturalist/nutritionist) this past weekend, and after running a few of his little tests, he said I had severe problems with my adrenal gland which was, of course, messing up my hormones, and obviously had trouble digesting as well as an infection in process in my body somewhere. So, after telling him about all my problems and all the meds I was on including methadone and Remicade, he gave me a few bottles of vitamins that he said would slowly start to change my life - even WITH the medications I was on. I initilly didn't want to go to him in the beggining cause I realize with these types of things most of the time in order to treat you properly - their way - they would want you to stop taking the medicines your on and I just could not do that right now. So I warned him about that and he thought it would be fine. Well come two days later of taking my meds and vitamins, have just been feeling sooo nasues all day and I KNOW its from the vitamins and am pretty sure its from the combo of them with my meth.
I wanted to ask: has anybody been through a similar situation? Does anybody here take methadone and know anything about what does and doesn't mix with it??
Dx w/ UC 2000
J-pouch surgeries in 2002 - colon removed except for last tiny part of sigmoid & rectum which keep inflaming;
Currently battleing: Auto-immune disorders: Crohns-Colitis/IBD & Crohns-related arthritis; anxiety disorder; mild asthma (chronic bronch); & Chronic pain
Remicade once ever 4 weeks
Methadone 5mg 2x daily(for Chronic pain); Cymbalta 40mg; Klonapin(as needed), Famotadine 40mg; QVAR,